# SDR USAA070663

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727 RBL 40 FWD BULKHEAD, AFT CARGO CRACKED.  FABRICATED WEB STIFFENER BRACKET & INSTALLED PER SRM 52-40-02, DEFECT SIZE: 1 INCH.
